# SDR ASAA2015080812762

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 7,038 hours, 2,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAM DOOR FULL OPEN LIGHT REMAINS ON DURING FLIGHT, RIGHT.  ACFT GROUNDED.  PERFORMED FIM TASK 21-51, TASK 803, NO FAULTS FOUND.  NO HISTORY LAST 90 DAYS, OK FOR SERVICE.
